MathSciNet Relay Station
MathSciNet bibliographic data
MR853455 11B05 (28D05)
Bourgain, J. A Szemerédi type theorem for sets of positive density in ${\bf R}^k$. Israel J. Math. 54 (1986), no. 3, 307–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement